Lisinopril for 2 Weeks
I have been taking the medicine fo just two wks, I have a nagging cough, and my arms are tingling and going numb, is this normal.
Catlee - Yes, it does cause a dry, hacking cough, gagging, choking, headache and numerous other problems I have read from other posters. I have read about the tingling, numb arms but didn't experience that myself. This is the worse medication I have ever used and didn't do much for my b/p either.
Adrilyn - No dry cough after 3 months of being on it. Just experience numbness on my left hand and tingling pins and needles on my right hand. I used to experience mild chest pains and ever since I am on 20 mg of lisinopril my chest pains subsided. My doctor says I should continue taking the pills if I don't want a heart attack. Well not sure if I get off the pill or continue taking them. I am usually stubborn and refuse to take meds for my headaches but that too has gone away.
Mfrancisco - Lisinopril is not the only blood pressure medication. If you can, go to the FDA website and the side effects that you are describing are listed there. Print them and poss from this website and bring them to your doctors appointment. Hopefully he will listen to you. My mon had a heart attack and her doctor took her off lisinopril and gave her a different bp medication.